# SDR DHL2008F00029

- Difficulty date: July 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FRAME 303 9 CRACK ON INBOARD FASTENER HOLE INSIDE UPPER HINGE CUTOUT.  REPAIRED L-1 DOOR FRAME BS 303.95 UPPER HINGE CUTOUT IAW EVA B253-00089 REV IR DATED 2 JULY 08 AND BOEING TELEX 1-864663355-15 WITH REPAIR SKETCH 1-864663355-12, FABRICATED CLIP ANGLE P/N 50-7946U79 IAW EC-01023-001 DATED 7/8/08 WITH DRAWING 50-7946 REV H DATED 3-13-93, REFERENCE FORM 8100-9 (DOA-300064-NM) FOR REPAIR APPROVAL AND DTA REQUIREMENTS NLT 7-10-09. DATED 7/18/08 EC-01026 GENERATED FOR DTA TRACKING.  (A)
